Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Fort Worth, TX

April 11, 2011Dallas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 1:34 AM CDT for Dallas County, Texas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 1:34 AM CDT (06:34 UTC)
Expired
Apr 11, 2011, 2:17 AM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 63 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:55 AM CDTTSTM WND GST 752 S Lancaster, TX
Apr 11, 2:06 AM CDTTSTM WND DMGSeagoville, TXCARPORTS COLLAPSED...BUSINESS SIGNS DOWN AND 1FT DIAMETER TREE DOWN
Apr 11, 2:11 AM CDTHAIL 1Rowlett, TXNEAR ROWLETT RD. AND LAKEVIEW PKWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:02 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WUUS54 KFWD 110634
SVRFWD
TXC113-110730-
/O.NEW.KFWD.SV.W.0048.110411T0634Z-110411T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
134 AM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 AM CDT

* AT 133 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6   
  MILES SOUTHWEST OF GRAND PRAIRIE...AND MOVING EAST AT 45 MPH.  THE 
  MOST DANGEROUS WINDS ARE EXPECTED TO BE SOUTH OF INTERSTATE 20 IN  
  DALLAS COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CEDAR HILL STATE PARK...GRAND PRAIRIE AND CEDAR HILL AROUND 140 AM
  DUNCANVILLE AND IRVING AROUND 145 AM
  DESOTO...COCKRELL HILL...GLENN HEIGHTS AND FARMERS BRANCH AROUND
  150 AM
  LANCASTER AROUND 155 AM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 42 AND 73...
I-20 BETWEEN MILE MARKERS 455 AND 485...
I-30 BETWEEN MILE MARKERS 33 AND 64...
I-45 BETWEEN MILE MARKERS 267 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3299 9659 3299 9651 3256 9652 3255 9653
      3255 9702 3295 9703
TIME...MOT...LOC 0633Z 266DEG 38KT 3264 9708

$$


CAVANAUGH
2 follow-up statements
127 
WWUS54 KFWD 110656
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 AM CDT MON APR 11 2011

TXC113-110730-
/O.CON.KFWD.SV.W.0048.000000T0000Z-110411T0730Z/
DALLAS TX-
156 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR DALLAS COUNTY...

AT 154 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR 
LANCASTER...MOVING EAST AT 45 MPH.  THE SMALL CORE OF 80 MPH WINDS 
ARE EXPECTED TO AFFECT FAR SOUTHERN DALLAS COUNTY. THIS ENHANCED 
CORE OF WINDS WERE LOCATED OVER DESOTO AT 154 AM...THESE WINDS WILL 
MOVE THROUGH WILMER.  IF YOU ARE IN SOUTHERN DALLAS COUNTY...TAKE 
COVER IMMEDIATELY!

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILMER...HUTCHINS...BUCKINGHAM AND RICHARDSON AROUND 200 AM CDT...
  BALCH SPRINGS...MESQUITE AND GARLAND AROUND 205 AM CDT...
  SEAGOVILLE...SUNNYVALE AND ROWLETT AROUND 210 AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 42 AND 72...
I-20 BETWEEN MILE MARKERS 455 AND 485...
I-30 BETWEEN MILE MARKERS 33 AND 64...
I-45 BETWEEN MILE MARKERS 267 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3299 9659 3299 9651 3256 9652 3255 9653
      3255 9702 3295 9703
TIME...MOT...LOC 0654Z 266DEG 39KT 3260 9675

$$


CAVANAUGH
415 
WWUS54 KFWD 110717
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 AM CDT MON APR 11 2011

TXC113-110727-
/O.CAN.KFWD.SV.W.0048.000000T0000Z-110411T0730Z/
DALLAS TX-
217 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY IS CANCELLED...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 42 AND 72...
I-20 BETWEEN MILE MARKERS 455 AND 485...
I-30 BETWEEN MILE MARKERS 33 AND 64...
I-45 BETWEEN MILE MARKERS 267 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 36.

AT 217 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3299 9659 3299 9651 3256 9652 3255 9653
      3255 9702 3295 9703
TIME...MOT...LOC 0717Z 266DEG 39KT 3261 9645

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:32 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 10, 11:32 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT SUN APR 10 2011

.UPDATE...
THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE
APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS
DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z
NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE
THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL
MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT
HOURS.

58

&&

.PREV UPDATE...
.UPDATE...
WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST
SINCE REFLECTIVITY STARTING TO APPEAR IN JACK COUNTY. 84

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/
IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS
ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS
PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER
AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM
NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A
POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS
TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING
ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING
THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE
RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT
BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER.

THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN
SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION
WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL
HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE
/BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM
CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM.
OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED
THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE
750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND
500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY
STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF
THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE
FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE
EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS
OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS
BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A
BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED
FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD
PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD
FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS
WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN
SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE
SOME LOW POPS IN THE FAR EAST EARLY MON AM.

GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH
COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS
MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW
TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN
HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY
SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE
MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS
THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE
LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND
WILL CONTINUE WITH VERY LOW POPS EAST OF I-35.

LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR
WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE
NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR
INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK.
WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN
REMAINS TO BE SEEN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  79  52  81  56 /  80  10   0   0   0
WACO, TX              60  80  48  81  54 /  50  10   0   0   0
PARIS, TX             64  76  48  76  51 /  70  20   0   0   0
DENTON, TX            55  78  43  81  52 /  80   5   0   0   0
MCKINNEY, TX          60  78  43  79  50 /  80  10   0   0   0
DALLAS, TX            62  79  54  81  57 /  80  10   0   0   0
TERRELL, TX           62  77  48  80  54 /  60  10   0   0   0
CORSICANA, TX         64  80  52  80  55 /  50  10   0   0   0
TEMPLE, TX            60  82  49  81  54 /  50  10   0   0   0
MINERAL WELLS, TX     51  78  46  80  51 /  90   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /58
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN APR 10 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1159 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES
ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE.

TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST
OF THE SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP
EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE
HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 11, 12:58 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND GST     3 NNE CRANFILLS GAP     31.81N  97.81W
04/11/2011  E80 MPH          BOSQUE             TX   TRAINED SPOTTER

            80 MPH WINDS WITH NUMEROUS POWER POLES DOWN
Local storm report, Apr 11, 1:02 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND DMG     CRANFILLS GAP           31.77N  97.83W
04/11/2011                   HAMILTON           TX   BROADCAST MEDIA

            GLASS BROKEN AT A BANK
Local storm report, Apr 11, 1:16 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             4 NE LITTLE ELM         33.19N  96.92W
04/11/2011  M1.50 INCH       DENTON             TX   PUBLIC

            3/4 MILE NORTH OF HWY 380 AND PALOMA CREEK BLVD.
Local storm report, Apr 11, 1:18 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     4 NE LITTLE ELM         33.19N  96.92W
04/11/2011                   DENTON             TX   PUBLIC

            ROOF/STRUCTURAL DMG 3/4 MILE NORTH OF HWY 380 AND PALOMA
            CREEK BLVD.
Local storm report, Apr 11, 1:24 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     BURLESON                32.53N  97.32W
04/11/2011  M70 MPH          JOHNSON            TX   AMATEUR RADIO

            BURLESON
Local storm report, Apr 11, 1:28 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
128 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     TSTM WND DMG     8 SE CLEBURNE           32.27N  97.30W
04/11/2011                   JOHNSON            TX   AMATEUR RADIO

            67 MPH WINDS AND POWER OUTAGES IN SAND

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 10, 7:17 PM CDTSpecial Weather StatementFWDMontague28 min
Apr 10, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Apr 10, 7:42 PM CDTSpecial Weather StatementFWDCooke, Montague33 min
Apr 10, 7:48 PM CDTSevere Thunderstorm WarningFWDEastland57 min
Apr 10, 8:13 PM CDTSpecial Weather StatementFWDCooke32 min
Apr 10, 8:18 PM CDTSpecial Weather StatementFWDWise27 min
Apr 10, 8:32 PM CDTSpecial Weather StatementFWDWise28 min
Apr 10, 8:49 PM CDTSpecial Weather StatementFWDEastland, Palo Pinto26 min
Apr 10, 9:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 10, 9:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 10, 9:38 PM CDTSpecial Weather StatementFWDJack37 min
Apr 10, 9:47 PM CDTTornado WarningFWDParker22 min
Apr 10, 9:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 10, 9:59 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant35 min
Apr 10, 10:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
Apr 10, 10:20 PM CDTSevere Thunderstorm WarningFWDErath34 min
Apr 10, 10:45 PM CDTSpecial Weather StatementFWDGrayson30 min
Apr 10, 11:04 PM CDTSpecial Weather StatementFWDEastland26 min
Apr 10, 11:17 PM CDTSpecial Weather StatementFWDDenton, Parker, Wise28 min
Apr 10, 11:22 PM CDTSevere Thunderstorm WarningFWDMills68 min
Apr 10, 11:52 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills53 min
Apr 10, 11:53 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant37 min
Apr 11, 12:05 AM CDTSevere Thunderstorm WarningFWDGrayson39 min
Apr 11, 12:23 AM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 12:25 AM CDTTornado WarningFWDHamilton20 min
Apr 11, 12:28 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Apr 11, 12:41 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Apr 11, 12:47 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell41 min
Apr 11, 12:55 AM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 11, 1:15 AM CDTTornado WarningFWDJohnson21 min
Apr 11, 1:23 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro51 min
Apr 11, 1:35 AM CDTTornado WarningFWDEllis25 min
Apr 11, 1:53 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman52 min
Apr 11, 2:01 AM CDTTornado WarningFWDDallas, Kaufman30 min
Apr 11, 2:13 AM CDTTornado WarningFWDHunt, Kaufman, Rockwall35 min
Apr 11, 2:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 11, 2:38 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt52 min
Apr 11, 2:59 AM CDTSpecial Weather StatementFWDNavarro31 min
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDHenderson33 min
Apr 11, 4:07 AM CDTSpecial Weather StatementFWDHenderson23 min
Apr 11, 4:14 AM CDTSpecial Weather StatementFWDFalls31 min
Apr 11, 5:05 AM CDTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.